On spectral expansions corresponding to the multidimensional Schrödinger operator with summable potential. II
Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1375-1384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_10_a11,
author = {L. V. Kritskov},
title = {On spectral expansions corresponding to the multidimensional {Schr\"odinger} operator with summable {potential.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1375--1384},
year = {1998},
volume = {34},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_10_a11/}
}
TY - JOUR AU - L. V. Kritskov TI - On spectral expansions corresponding to the multidimensional Schrödinger operator with summable potential. II JO - Differencialʹnye uravneniâ PY - 1998 SP - 1375 EP - 1384 VL - 34 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_10_a11/ LA - ru ID - DE_1998_34_10_a11 ER -
L. V. Kritskov. On spectral expansions corresponding to the multidimensional Schrödinger operator with summable potential. II. Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1375-1384. http://geodesic.mathdoc.fr/item/DE_1998_34_10_a11/